# SDR CA101208002

- Difficulty date: November 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 23,221 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING GEAR DOWN MLG CAME DOWN NORMALLY BUT NG UNSAFE LIGHT AND THE TRANSIT HANDLE LIGHT STAYED ON. CONFIRMED NLG WAS NOT DOWN. PERFORMED THE ALTERNATE GEAR EXTENSION CHECKLIST NLG CAME DOWN. MAINTENANCE: INTERROGATED PSEU FOUND FAULT HISTORY LISTED NGDRCL UNREASONABLY NEAR. NGDN1, NGDN2, NGLK1, AND NGLK2 INDICATED UNREASONABLY FAR ON PREVIOUS FLIGHT LEG. DURING TROUBLESHOOTING THE NOSE GEAR DOOR ACTUATOR WAS FOUND TO BE BYPASSING, R&R NOSE GEAR ACTUATOR REF. WORK PERFORMED AND NOSE GEAR DOOR PROX. SENSOR GAP ADJ. FOUND TO BE TOO SMALL.
